# SDR SWIA201439418

- Difficulty date: September 17, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 29,107 hours, 17,400 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Nr 3 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MLG AXLE CORRODED.  REPAIRED THE AXLE IAW REO.
